American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J61) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Vitaly Moroz and Jean Van Schaftingen. Existence of groundstates for a class of nonlinear Choquard equations. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Térence Bayen, J. Frédéric Bonnans and Francisco J. Silva. Characterization of local quadratic growth for strong minima in the optimal control of semi-linear elliptic equations. Trans. Amer. Math. Soc. 366 (2014) 2063-2087.
Abstract, references, and article information   
View Article: PDF

[3] Alessandro Carlotto. On the solvability of singular Liouville equations on compact surfaces of arbitrary genus. Trans. Amer. Math. Soc. 366 (2014) 1237-1256.
Abstract, references, and article information   
View Article: PDF

[4] Zongming Guo and Juncheng Wei. Global solution branch and Morse index estimates of a semilinear elliptic equation with super-critical exponent. Trans. Amer. Math. Soc. 363 (2011) 4777-4799. MR 2806691.
Abstract, references, and article information   
View Article: PDF

[5] G. Fusco, F. Leonetti and C. Pignotti. A uniform estimate for positive solutions of semilinear elliptic equations. Trans. Amer. Math. Soc. 363 (2011) 4285-4307. MR 2792988.
Abstract, references, and article information   
View Article: PDF

[6] Kentaro Hirata. Boundary behavior of superharmonic functions satisfying nonlinear inequalities in uniform domains. Trans. Amer. Math. Soc. 363 (2011) 4007-4025. MR 2792977.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1